I've been taking it for over a week now but can't seem to tell if its working or not. I do also have Zoloft prescribed with it. I felt great the first 2-3 days I started taking my meds but now everything is kinda back to normal (meaning almost back to same way it was before taking the meds). Any ideas, suggestions?
Hi. Burek! Although Viibryd is one of the more side effect neutral antidepressants it CAN make a few people drowsy and a few report trouble sleeping. Your best bet is probably to try it either way, morning or evening, to see which works best for you. These side effects usually resolve on their own in a few days to several weeks so you may not have any problem at all.
It's not uncommon to feel the same or even slightly worse for the first 3-4 weeks which is when some people begin to say they're feeling better and it takes about 8 weeks to build up a therapeutic level of the drug in your bloodstream.
Which is not to say it won't work faster for you ~ every drug affects every individual differently ~ but just be aware it can be a little rocky for a few weeks. Just be patient and try to deal with things as they come.
If you have any questions or concerns along the way please feel free to post here. We'll be more than happy to share our experiences and give whatever support we can, okay?
Best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2010 • 1 answer
Posted 30 Apr 2012 • 4 answers
Posted 14 Dec 2013 • 3 answers
Posted 9 Mar 2016 • 2 answers
Posted 22 Jul 2016 • 4 answers